# SDR REXA2020030600328

- Difficulty date: February 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670101845
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: CORROSION COUNTERSINK HOLES ON ACCESS PANEL 542AT. (AI).  
                                                                                     
ACCESS PANEL 542AT WAS REPLACED PER FORM MM48 AND VERIFIED PER  CRJ-900 IPC 57-20-32 FIG 1 ITEM 10
